# SDR REXA2014061300591

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,327 hours, 8,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT AFT OVERWING EMER LIGHTS INOPERATIVE.  DEFERRED IAW MEL 33-51-2A IAW 52647.  R & R LT AFT EMER LIGHT IAW AMM 33-51-15, NO FIX.  DM REMAIN OPEN.  OK FOR SERVICE.  R & R BATTERY PACK AT POSITION PS 37 IAW AMM 33-51-17 PN 2013-1A, SN OFF 101384 & SN ON 105838.  REMOVED FROM MM2, MX NOTIFIED 96184.
